Web of Science: 1 cites, Scopus: 1 cites, Google Scholar: cites
On the existence of a saddle value
Bonenti, F. (Università degli Studi di Brescia. Dipartimento di Economia e Management)
Martínez Legaz, Juan Enrique (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica)

Data: 2015
Resum: In this work, we achieve a complete characterization of the existence of a saddle value, for bifunctions which are convex, proper, and lower semi continuous in their first argument, by considering new suitably defined notions of special directions of recession. As special cases, we obtain some recent results of Lagrangian duality theory on zero duality gap for convex programs.
Nota: Número d'acord de subvenció MICINN/MTM2011-29064-C03-01
Nota: Número d'acord de subvenció ARC/DP140103213
Drets: Tots els drets reservats
Llengua: Anglès
Document: article ; recerca ; acceptedVersion
Matèria: Saddle value ; Lagrangian duality ; Convex programming
Publicat a: Journal of optimization theory and applications, Vol. 165, Núm. 3 (2015) , P. 785-792, ISSN 1573-2878

DOI: 10.1007/s10957-014-0665-9


Postprint
9 p, 292.0 KB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2018-01-24, darrera modificació el 2020-11-01



   Favorit i Compartir